# SDR YENA2025121601205

- Difficulty date: December 11, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N905JB
- Make and model: Airbus A321-231
- Aircraft serial: 05854
- Aircraft time: 40,427 hours, 12,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE:  LEFT FUSELAGE FR66-70 CABIN FLOOR SUPPORT Y765 CORRODED IN SEVERAL PLACES.  REMOVED & REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
